Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
trytry

Joint Suppelment Helping Acne ?

Recommended Posts

I take minocyclin (antibiotic) and its 2 months now so there is a chance it started to work just now

but also its been 3 days since i started to take this joint suppelment - can he have any affect on my acne ?

Link to post
Share on other sites

What's the active ingredient in the joint supplement?

It's probably the minocycline kicking in. I took it for 2.5 years and it worked fantastically for me. I didn't experience any side effects, either. Either I took it for too long, or it's impossible to go off the dang stuff, or both, because ever since my skin has been way way worse. My advice would be to take probiotics while you're taking the minocycline, if you must take minocycline. I'd love to hear from someone who took minocycline, got off, and was done with acne. I sure haven't read anything like that online, though.

Incidentally, minocycline is also prescribed for joint pain because it's anti-inflammatory.

Link to post
Share on other sites

Is it glucosamine? It contains an important glyconutrient that's not found in that many foods, primarily chitin which is what fungus and insect and crustacean shells are made of. And it binds up the harmful lectins in wheat/gluten that damage intestinal linings.

It's also anti-inflammatory.

Edited by alternativista
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×